Alert archive / New York / Flash Flood Warnings in 2014

Flash Flood Warning 11, NWS Binghamton, NY

June 25, 2014Chemung County, Steuben County, New York

NWS Binghamton, NY issued this flash flood warning at Jun 25, 2014, 3:21 PM EDT for Chemung County, Steuben County, New York. It was in force for 4 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2014, 3:21 PM EDT (19:21 UTC)
Expired
Jun 25, 2014, 7:15 PM EDT
In force
4 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

Counties Chemung County, NY, Steuben County, NY

The radar

The Binghamton radar (KBGM), 92 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 4:00 PM EDTFLOODAddison, NYROUTE 3 HAD ABOUT ONE FOOT OF WATER FLOWING ACROSS. ROAD WAS CLOSED.
Jun 25, 4:05 PM EDTFLOODCampbell, NYROUTE 4 HAD UP TO A FOOT OF WATER FLOWING ACROSS IT. ROAD WAS CLOSED.
Jun 25, 4:20 PM EDTFLOODGibson, NYA FEW ROADS FLOODED .
Jun 25, 4:36 PM EDTHEAVY RAIN 2Elmira, NY
Jun 25, 4:45 PM EDTFLOODElmira Heights, NYSEVERAL UNDERPASSES FLOODED.
Jun 25, 5:15 PM EDTHEAVY RAIN 1.441 Ne East Corning, NYLAST 3 HRS
Jun 25, 6:39 PM EDTHEAVY RAIN 1.98Elmira, NYPAST 12 HRS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.4 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2014-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2014-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
575 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

397 
WGUS51 KBGM 251921
FFWBGM
NYC015-101-252315-
/O.NEW.KBGM.FF.W.0011.140625T1921Z-140625T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
321 PM EDT WED JUN 25 2014

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN CHEMUNG COUNTY IN CENTRAL NEW YORK...
  SOUTHEASTERN STEUBEN COUNTY IN CENTRAL NEW YORK...

* UNTIL 715 PM EDT. 

* AT 318 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO            
  CORNING...CAMPBELL...ADDIDION...ELMIRA...WEST                      
  ELMIRA...HORSEHEADS...AND BIG FLATS. 
 
RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4228 7741 4228 7710 4227 7709 4228 7698
      4229 7694 4230 7678 4200 7677 4200 7748

$$

DJN
2 follow-up statements
454 
WGUS71 KBGM 252025
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
425 PM EDT WED JUN 25 2014

NYC015-101-252315-
/O.CON.KBGM.FF.W.0011.000000T0000Z-140625T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEMUNG NY-STEUBEN NY-
425 PM EDT WED JUN 25 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR
SOUTHEASTERN STEUBEN AND WESTERN CHEMUNG COUNTIES...

AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THAT 
THE HEAVY RAIN AND THUNDERSTORMS HAVE MOVED TO THE EAST OF STEUBEN 
COUNTY WITH ADDITIONAL HEAVY RAIN EXPECTED IN THE ELMIRA AREA 
BETWEEN 420 AND 445 PM. ADDITIONAL MODERATE TO HEAVY RAIN WILL MOVE 
BACK INTO EXTREME SOUTHEAST STEUBEN COUNTY AND SOUTHWEST CHEMUNG 
COUNTY BETWEEN 5 AND 530 PM. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO     
  CORNING...BIG FLATS...ELMIRA...WEST ELMIRA AND SOUTHPORT. 

RUNOFF FROM THE HEAVY RAIN EARLIER THIS AFTERNOON AND ADDITIONAL 
RAINS WILL LEAD TO FLOOD PROBLEMS IN WESTERN CHEMUNG COUNTY AND 
EASTERN STEUBEN COUNTY. A FEW ROADS ALREADY HAVE BEEN REPORTED TO BE 
WASHED OUT IN EASTERN STEUBEN COUNTY INCLUDING CAMPBELL...ADDISON 
AND GIBSON. 

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4228 7725 4228 7710 4227 7709 4228 7698
      4229 7694 4229 7688 4229 7678 4201 7677
      4200 7678 4200 7730

$$

DJN
387 
WGUS71 KBGM 252151
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
551 PM EDT WED JUN 25 2014

NYC015-101-252159-
/O.CAN.KBGM.FF.W.0011.000000T0000Z-140625T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEMUNG NY-STEUBEN NY-
551 PM EDT WED JUN 25 2014

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN
STEUBEN AND WESTERN CHEMUNG COUNTIES...

THE HEAVIEST RAIN HAS MOVED WELL TO THE EAST OF STEUBEN AND CHEMUNG 
COUNTIES. RUNOFF FROM THE HEAVY RAINS OF THIS AFTERNOON 
COULD STILL CAUSE SOME MINOR FLOOD ISSUES INTO THE EVENING. HOWEVER 
THE THREAT FOR MORE SERIOUS FLASH FLOODING HAS ENDED. THEREFORE THE 
FLASH FLOOD WARNING HAS BEEN CANCELLED FOR STEUBEN AND CHEMUNG 
COUNTIES.  

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4228 7725 4228 7710 4227 7709 4228 7698
      4229 7694 4229 7688 4229 7678 4201 7677
      4200 7678 4200 7730

$$

DJN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 2:40 PM EDT, 41 minutes earlier.

Area forecast discussion, Jun 25, 2:40 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
240 PM EDT WED JUN 25 2014

.SYNOPSIS...
A SLOW MOVING LOW PRESSURE SYSTEM AND COLD FRONT WILL BRING
RAIN...HEAVY AT TIMES...TO THE AREA THIS AFTERNOON AND TONIGHT. COLD
FRONT WILL KEEP OUR WEATHER UNSETTLED THROUGH TONIGHT. THE SYSTEM
WILL BE EAST OF THE AREA THURSDAY MORNING...BUT AN UPPER LOW MAY
KEEP SOME LIGHT SHOWERS OVER THE AREA THRU THE DAY TOMORROW. MUCH
DRIER AIR WILL MOVE BACK INTO THE AREA FOR FRIDAY AND THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...

WV OVER WRN NY AND PA ATTM VSBL ON WV IMAGERY AND SHOWING A SHRP
CUT OFF ON THE PCPN JUST ENTERNING WRN NY. MODELS ARE SHOWING SLOW
BUT STEADY PROGRESS WITH THE SV WITH MUCH OF THE HEAVIEST PCPN
CLRG THE ERN ZONES BY ARND 03Z. UNTIL THEN...DEEP MOISTURE WITH
PWATS ARND AND OVER 2 INCHES OVER THE AREA. HTG OVER NEPA AND SE
NY HAS ALLOWED CONV TO DVLP IN THE WRM AIR. CONV FLOW IS LFTG
THESE CONV ELEMENTS NWRD INTO THE PCPN RUNNING AHD OF THE FNTL
BNDRY. SO...HEAVY RAIN FALLING OVER PARTS OF THE AREA...ESP NORTH
AND WEST OF BGM. WENT AHD AND ADDED THE NEXT ROW OF COUNTIES INTO
THE FF WATCH TO ACCOUNT FOR THE BANDS OF HEAVY RAIN DROPPING SE
AHD OF THE FNT. THIS MATCHES WELL WITH EXISITING WATCHES IN THE
SURROUNDING OFFICES. OTR COUNTIES MAY BE ADDED AS THE FNT SLIDES EAST.

OVRNGT...LGTR SHWRS MAY LINGER AS THE UPR TROF DIGS BHD THE SFC
FNT. DRIER AIR WAITS UNTIL LTR THU BHD A SECONDARY SHRT WV MVG
THRU THE TROF.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY/...

AS MENTIONED ABV...SCNDRY WV MVG THRU THE TROF PROVIDES
INSTABILITY AND MOISTURE SO SCT SHWRS SEEM A GOOD BE DURING THU
WITH GNRLY CDY SKIES. ALSO...MODELS SHOW THE FNT SLOWING OVER NEW
ENG EARLY THU...HELPING TO KEEP A CHANCE OVER THE ERN AREAS. MUCH
DRIER AIR ARRIVES FRI NGT AND SHD PUT AN END TO THE SHWRS. DRY WX
WILL CONT THRU AT LEAST SAT SETTING UP YET ANOTHER DRY WEEKEND.

MODELS IN GOOD AGREEMENT ON TEMPS GUID. XPCT HI/S SLGTLY ABV NRML
ON SAY UNDER MSTLY SUNNY SKIES. OVRNGT LOWS NEAR NRML.

&&

.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
2 PM WEDNESDAY UPDATE...
SHARP RDG OVER THE AREA SAT BEGINS TO SHIFT EAST AND FLATTEN DOWN BRINGING
US INTO SW FLOW AND A RETURN OF MOISTURE AND CHANCE FOR CONVECTION ESPECIALLY
INTO THE AFTERNOON AND EVENING HOURS WITH ANY LITTLE SHORT WAVES THAT
MOVE ALONG. STRONGER SHORT-WAVE TROUGH MOVES IN TUES ASSOCD WITH A
FRONT THAT STALLS OVER OUR AREA WEDNESDAY.

WAA AND +585 H5 HGTS WILL RESULT IN TEMPS ABV NRML FOR THE AFTN
MAXES WITH SOME PLACES IN NE PA APRCHG 90F SUN THROUGH TUE. INCRSD
MOISTURE WILL KEEP NGT TIME LOWS ABV NRML AS WELL. MAX TEMPS WILL
LOWER SOME WED AS FRONT MOVES IN.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
A STALLED FRONT STRETCHES FROM THE ADIRONDACKS ACROSS THE FINGER
LAKES AND SOUTHERN TIER OF NY INTO NW PA. THIS FRONT WILL HELP
TRIGGER SCATTERED SHOWERS AND THUNDERSTORMS WITH LOCALIZED HEAVY
RAIN AND IFR CONDITIONS. THE TENDENCY WILL BE FOR STORMS TO TRAIN
FROM WEST-SOUTHWEST TO EAST-NORTHEAST. OUTSIDE OF HEAVY RAIN
SHOWERS WILL GENERALLY MVFR CIGS. PROBABILITY FOR TSTMS IS GREATEST
SOUTH OF THE FRONT INTO THIS EVENING WHERE A LITTLE MORE SUN HAS
HELPED TO BOOST STORM DEVELOPMENT.

THE FROM WILL REMAIN ACROSS CENTRAL NY OVERNIGHT WITH SOME TAPERING
OFF OF SHOWERS TO LIGHT AND MORE ISOLATED. PLENTY OF LOW LEVEL
MOISTURE HOWEVER WILL LEAVE MVFR CIGS MOST AREAS WITH SOME IFR
OVER HIGHER TERRAIN AND MVFR CIGS IN FOG. WINDS WILL REMAIN LIGHT
AND VARIABLE.

FLOW WILL BECOME MORE NW THURSDAY AND THE FRONT WILL MOVE OFF
ALLOWING DRIER AIR TOBEGIN TO WORK INTO THE REGION. CIGS WILL
BEGIN TO LIFT AND BREAK P TOWARD MIDDAY BECOMING VFR IN THE EARLY
AFTERNOON.

OUTLOOK...

THU NGT-FRI-SAT...VFR. CHC FOR MRNG VLY FOG AT ELM.

SUN-MON...VFR. CHC FOR MVFR IN AFTN TRW.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ038.
NY...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NYZ009-015>018-
     022>025-036-037-044>046-055-056.

&&

SYNOPSIS...DGM
NEAR TERM...DGM
SHORT TERM...DGM
LONG TERM...BMW
AVIATION...BMW
Hazardous weather outlook, Jun 25, 2:30 PM EDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
230 PM EDT WED JUN 25 2014

NYZ057-PAZ039-261830-
DELAWARE-SUSQUEHANNA-
230 PM EDT WED JUN 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL ARE
EXPECTED TODAY INTO TONIGHT. HEAVY RAINFALL COULD LEAD TO ISOLATED
FLASH FLOODING...IF REPEAT DEVELOPMENT OCCURS IN ANY ONE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ062-PAZ040-043-044-047-048-072-261830-
SULLIVAN-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-
SOUTHERN WAYNE-
230 PM EDT WED JUN 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL ARE
EXPECTED THIS AFTERNOON INTO TONIGHT. HEAVY RAINFALL COULD LEAD
TO ISOLATED FLASH FLOODING...IF REPEAT DEVELOPMENT OCCURS IN ANY
ONE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ009-015>018-022>025-036-037-044>046-055-056-PAZ038-261830-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-BRADFORD-
230 PM EDT WED JUN 25 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

SHOWERS AND THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL ARE
EXPECTED TODAY INTO TONIGHT. HEAVY RAINFALL COULD LEAD TO ISOLATED
FLASH FLOODING...IF REPEAT DEVELOPMENT OCCURS IN ANY ONE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 25, 12:53 PM EDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1253 PM EDT WED JUN 25 2014

NYZ009-018-025-036-037-044>046-055-251745-
CHENANGO NY-CORTLAND NY-MADISON NY-ONEIDA NY-ONONDAGA NY-OTSEGO
NY-TIOGA NY-TOMPKINS NY-
1253 PM EDT WED JUN 25 2014

...POTENTIAL FOR LOCALLY HEAVY RAINFALL ACROSS CORTLAND...EXTREME
NORTHWESTERN OTSEGO...MADISON...NORTH CENTRAL TIOGA...NORTHWESTERN
CHENANGO...ONEIDA...SOUTHEASTERN ONONDAGA AND TOMPKINS COUNTIES...

AT 1247 PM EDT...DOPPLER RADAR INDICATED SHOWERS WITH VERY HEAVY
RAIN ALONG A LINE FROM UTICA SOUTHWEST TO CORTLAND AND ITHACA. THERE
IS A POTENTIAL FOR LOCALLY HEAVY RAINFALL AS THIS LINE OF SHOWERS
SLOWLY MOVES TO THE EAST.

LOCATIONS THAT WILL BE AFFECTED INCLUDE CORTLAND...ITHACA...
HAMILTON...ONEIDA...NEW HARTFORD...ROME AND UTICA. THIS INCLUDES
INTERSTATE 81 BETWEEN CORTLAND AND WHITNEY POINT.

THERE IS A POTENTIAL FOR HEAVY RAINFALL...WHICH COULD CAUSE LOCALIZED
FLOODING OF ROADS AND POOR DRAINAGE AREAS.

VISIBILITIES WILL BE REDUCED DUE TO THE HEAVY RAINFALL AND MAY CAUSE
PONDING OF WATER ON ROADWAYS. PLEASE DRIVE SAFELY ESPECIALLY IF
TRAVELING ON INTERSTATE 81 NORTH OF WHITNEY POINT.

LAT...LON 4350 7510 4333 7507 4330 7514 4326 7515
      4322 7507 4305 7521 4287 7520 4242 7611
      4233 7623 4232 7641 4228 7642 4229 7666
      4244 7666 4263 7639 4262 7627 4272 7627

DJN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:53 PM EDTSpecial Weather StatementBGMOnondaga67 min
Jun 24, 10:17 PM EDTFlash Flood WatchBGMBroome, Cayuga, Chemung, Chenango, Cortland, Delaware and 11 more24 hr
Jun 25, 12:07 AM EDTSpecial Weather StatementBGMOneida, Onondaga68 min
Jun 25, 12:53 PM EDTSpecial Weather StatementBGMCortland, Madison, Oneida, Tompkins52 min
Jun 25, 2:31 PM EDTAreal Flood AdvisoryBGMSchuyler, Steuben3 hr
Jun 25, 3:06 PM EDTAreal Flood AdvisoryBGMChemung, Steuben3 hr
Jun 25, 3:36 PM EDTAreal Flood AdvisoryBGMDelaware4 hr
Jun 25, 3:51 PM EDTAreal Flood AdvisoryBGMBroome, Tioga4 hr
Jun 25, 4:04 PM EDTAreal Flood AdvisoryBGMChemung, Tioga3 hr
Jun 25, 4:31 PM EDTAreal Flood AdvisoryBGMBroome, Chenango, Delaware, Otsego4 hr
Jun 25, 5:34 PM EDTFlash Flood WarningBGMBroome, Tioga3 hr
Jun 25, 6:52 PM EDTSpecial Weather StatementBGMDelaware38 min

Nearby

Flash Flood Warnings in New York, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.